MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The investigation of this event consisted of a review of the treatment log files, device history record (dhr), and instructions for use (ifu).The aquabeam robotic system's treatment log files were reviewed, which confirmed no malfunction occurred.The review of the treatment log files revealed that the aquabeam robotic system functioned as intended, as no malfunction was observed during aquablation therapy.A review of the device history record (dhr) was conducted for ab2000-d/serial number (b)(6) was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the system met all design and manufacturing specifications when released for distribution.The aquabeam robotic system's instructions for use (ifu), ifu0101-00, rev.E, was reviewed.Although the aquabeam robotic system's labeling does not specifically mention damage to ureteral orifices, procept's risk management documentation includes damage to ureteral orifices as a clinical effect of aquablation therapy.The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The treating surgeon inadvertently cut the patient¿s ureteral orifices with the loop.As a result, the surgeon placed ureteral stents in both of the patient's ureteral orifices.The patient has been discharged and will return for stent removal.Although the aquabeam robotic system's labeling does not specifically mention damage to ureteral orifices, procept's risk management documentation includes damage to ureteral orifices as a clinical effect of aquablation therapy.Based on the information received, plus a review of the treatment log files, dhr, ifu, and procept's risk documentation, the event is considered not to be device related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics (procept) became aware that during hemostasis, the treating surgeon inadvertently cut the patient¿s ureteral orifices with the loop.As a result, the surgeon placed ureteral stents in both of the patient's ureteral orifices.The patient has been discharged and will return for stent removal.No malfunction of the aquabeam robotic system was reported.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key23315168
Report Number3012977056-2025-00268
Device Sequence Number17599044
Product Code PZP
UDI-Device Identifier00850055427020
UDI-Public010085005542702011230928
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale